# SDR GAIA04004OP

- Difficulty date: January 21, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: 25858029
- Condition: Intermittent
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 851 - SEA-FWA - DURING CRUISE, THE FILGHT CREW NOTICED THAT THE AUTOPILOT IN A MODE WITH THE HEADING SELECTOR ON OR OFF INTERMITTENTLY LOCKS UP.  REMOVED AND REPLACED THE AUTOPILOT CONTROL PANEL.  OPERATIONAL CHECKS ON THE GROUND FOUND NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
